MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 06/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformance's or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics 3d (bm3d) stent ( 7.0 x 60mm stent) to treat a denovo lesion of the sfa ostial to sfa proximal third artery in the left leg.A contralateral approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty (pta), and atherectomy.On the (b)(6) 2022, an event of restenosis of treated segment target lesion) was reported from the site.It was reported as "not related" to the device and "not related" to the procedure but due to worsening pre-existing condition.It was also reported as target lesion related.The patient outcome is reported as "resolved/recovered".It led to a percutaneous intervention on (b)(6) 2022 and it involved balloon angioplasty and laser atherectomy and two stent placements.The device remains implanted.This was reviewed by veryan on (b)(6) 2022 and considered to be possibly related to the device as it led to a target lesion revascularisation.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Sections have been updated.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on 29-nov-2021.The patient was implanted with one biomimics 3d (bm3d) stent (7.0 x 60mm stent) to treat a denovo lesion of the superficial femoral artery (sfa) ostial to sfa proximal third artery in the left leg.A contralateral approach was used and the lesion was prepared using percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was post-dilated with pta.On the 10-jun-22, an event of restenosis of treated segment (target lesion) was identified by the site.It was reported as "not related" to the device or procedure but was due to a worsening pre-existing condition.The patient had severe left leg extremity (lle) claudication.An angiogram was performed with bilateral runoff.Intravascular ultrasound (ivus) was conducted and the restenosis of the left sfa was treated on 17-jun-22 with laser atherectomy, pta/standard balloon angioplasty and additional stenting with two non bm3d bare metal stents.The intervention was a target lesion/vessel revascularisation (tlr/tvr).It was also reported as target lesion related.The patient outcome was reported as "resolved/recovered".The device remains implanted.This was reviewed by veryan on 27-jun-22 and considered to be possibly related to the device.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key15108666
Report Number3011632150-2022-00062
Device Sequence Number14500875
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)230312(11)210811(10)0000100307
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Model Number142122-03
Device Catalogue Number142122-03
Device Lot Number0000100307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityHispanic